The Annals of Mathematical Statistics

On the Domains of Definition of Analytic Characteristic Functions

R. Cuppens and E. Lukacs

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 41, Number 3 (1970), 1096-1101.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177696990

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177696990

Mathematical Reviews number (MathSciNet)
MR259980

Zentralblatt MATH identifier
0198.23804

Citation

Cuppens, R.; Lukacs, E. On the Domains of Definition of Analytic Characteristic Functions. The Annals of Mathematical Statistics 41 (1970), no. 3, 1096--1101. doi:10.1214/aoms/1177696990. http://projecteuclid.org/euclid.aoms/1177696990.


Export citation

See also

    Corrections

    • Correction: R. Cuppens, E. Lukacs. Correction to "On the Domains of Definition of Analytic Characteristic Functions". Ann. Math. Statist., Vol. 42, Iss. 1 (1971), 415.